# SDR DALA2017073005784

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 74,177 hours, 55,915 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AT CRUISE. SMELLED ELECTRICAL BUT COULD NOT ISOLATE. WENT AWAY AFTER 5 MIN APPROX. MAYBE ASSOCIATED WITH ENG ANTI ICE. ON DESCENT RETURNED COMPLIED WITH QRH. SEEMED TO DISSIPATE AFTER RIGHT PACK/ AND RECIRC FAN/ GND SVC BUS C/B'S PULLED. ON GND FUME SMELL RETURNED. MAYBE ASSOCIATED WITH PACKS.  T/S PER WORK CARD 2120-2367 ITEM 1&2. FOUND ISLE LIGHTING TRANSFORMER T1-1 DAMAGED. REPLACED PER AMM 20-50. OPS CK GOOD PER AMM 33-21. TOOK AIRCRAFT OUT FOR TAKE OFF POWER RUN VERIFIED NO ODOR. APU AND SURROUNDING AREA SHOW NO SIGNS OF CONTAMINATION. INSPECTED COALESCER BAGS AND REPLACED SAME. NO SIGNS OF CONTAMINATION.  OK FOR SVC.
